MedElevator Войти в исследования
← Поиск публикаций

DOI 10.11604/pamj.2020.37.276.21850

Медицинская библиотека · The Pan African medical journal · 2020

Nicolau syndrome following intramuscular benzathine penicillin injection: a case report.

Phiri Walaza, Musonda Maen Shulammite, Kyakilika Kebby, Miyoba Michelo Haluuma, Malumani Malan

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Nicolau syndrome (NS) is a rare injection site reaction, following intramuscular injection of drugs characterized by severe pain, skin discoloration and varying level of tissue necrosis. The case outcomes vary from severe pain, atrophic ulcers to sepsis and limb amputation. We describe a case of the five-year-old girl with diagnosis of NS after intramuscular benzathine penicillin injection. The case was complicated with above the knee amputation of lower limb. This case report intends to remind clinicians that such rare cases should always be thought of in all patients receiving whatsoever drug via intramuscular injections.

Для цитирования: Phiri Walaza, Musonda Maen Shulammite, Kyakilika Kebby, Miyoba Michelo Haluuma, Malumani Malan. Nicolau syndrome following intramuscular benzathine penicillin injection: a case report.. The Pan African medical journal. 2020. DOI: 10.11604/pamj.2020.37.276.21850.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.